Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

What causes weak bones with hypothyroidism and PCOS?

User rating for this question
Very Good
Answered by

Endocrinologist
Practicing since : 1998
Answered : 770 Questions
Question
my joints have started to crack a lot lately. I was wondering if you could provide any solutions? I was diagnosed with hypothyroidism and hormonal imbalance (PCOS) 4 months ago. Kindly advise.
Posted Mon, 11 Aug 2014 in Thyroid Problem and Hormonal Problems
 
 
Answered by Dr. Minal Mohit 3 hours later
Brief Answer:
calcium and b12, vitamin D supplements

Detailed Answer:
Dear XXXXXX,

Welcome to HCM.

As you are hypothyroid and have PCOS as well, you need to take calcium 1gm, vitamin B12 1500 mcg and vitamin D 1000 IU per day along with your thyroxine medicine. So there are no deficiencies due to thyroid disorder. You have not mentioned weight, but still you must exercise regularly and follow a dietary restriction to avoid weight gain.

Regards!
Above answer was peer-reviewed by
 
Follow-up: What causes weak bones with hypothyroidism and PCOS? 34 minutes later
Thank you very much doctor. Appreciate your help.
 
 
Answered by Dr. Minal Mohit 4 minutes later
Brief Answer:
you are welcome .

Detailed Answer:
Dear XXXXXX, we are happy to help, more happy to see you have benefited. Regards!
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an Endocrinologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor